# SDR GAIA98120

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURNIG A TRANSITION LIGHT 'C' PHASE IN PLAN.  MAIN CABIN FLOORBEAM TOP SURFACE HAS CORROSION AT BS 1070, RBL 53.  REMOVED CORROSION FROM UPPER SURFACE OF FLOORBEAM IAW B727 SRM 53-10-01.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-02 AND SRM 53-10-08.  (M)
